# SDR JJBA365PH33013

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 27,747 hours, 38,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE CREW FOUND DURING AN "L" CHECK, EMERGENCY FLOOR STIP LIGHT AT SEAT 3BA AND 3ED BROKEN AND NOT WORKING.  R & R LIGHT,  OPS CHECKED SATISFACTORY.
